Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

July 28, 2014Sumter County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 28, 2014, 4:02 PM EDT for Sumter County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2014, 4:02 PM EDT (20:02 UTC)
Expired
Jul 28, 2014, 4:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

County Sumter County, GA

The radar

The Ft Rucker radar (KEOX), 118 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 4:25 PM EDTTSTM WND DMGLeslie, GAREPORTS OF 2 TREES KNOCKED DOWN NEAR 280 EAST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1707 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1707 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
901 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WWUS82 KFFC 282002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT MON JUL 28 2014

GAZ091-092-102>104-282045-
402 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER...
SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 445 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENFROE TO CONCORD...MOVING SOUTHEAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BROOKLYN...RENFROE...SEMINOLE...FRIENDSHIP...AMERICUS...
CHURCH HILL...FRIENDSHIP...PRESTON...CONCORD...DUMAS...LAMAR...
AMERICUS...PLAINS AND MADDOX. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3199 8445 3216 8472 3223 8481 3223 8466
      3225 8465 3220 8415 3194 8398
TIME...MOT...LOC 2002Z 295DEG 25KT 3221 8465 3219 8451
          3211 8434

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:42 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 28, 3:42 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUL 28 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
BROAD TROUGH OVER THE EASTERN STATES CONTINUES TO DEEPEN INTO THE
SOUTH. AS A RESULT...A SURFACE FRONT HAS PUSHED SOUTH OF ATLANTA TO
ATHENS WITH DRIER AND MORE STABLE AIR FILTERING IN ACROSS NORTH GA.
AHEAD OF THE FRONT...THUNDERSTORMS WERE CURRENTLY DEVELOPING IN AREA
OF VERY HIGH CAPE AND TEMPERATURES IN THE LOW TO MID 90S. SPC HAS
ISSUED A SEVERE THUNDERSTORM WATCH FOR AREA JUST SOUTH OF A COLUMBUS
TO MACON LINE. THIS AREA SHOULD GRADUALLY STABILIZE BY EARLY EVENING
AS FRONT CONTINUES TO PUSH SOUTH. DEW POINTS WILL LOWER THROUGH THE
NIGHT...WITH LOW DEW POINTS CONTINUING THROUGH THE SHORT TERM.
OVERNIGHT LOWS MAY APPROACH RECORD MIN TEMPERATURES ESPECIALLY ON
TUESDAY NIGHT. EXPECTING A DRY DAY ACROSS THE ENTIRE FORECAST AREA
ON TUESDAY.

41

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
LITTLE CHANGE FROM MID SHIFT WEDNESDAY THRU FRIDAY. CANADIAN HIGH
PRESSURE WILL CONTINUE TO BRING COOLER AND DRIER AIR TO THE REGION
THRU MID WEEK BEFORE THE DEEP WAVE TROUGH AXIS SHIFTS INTO THE
AREA FOR THE WEEKEND. NW WILL TRANSITION TO SW FLOW WILL INCREASE
ENOUGH TO LEAD TO SCHC OF THUNDERSTORMS ON THURSDAY ACROSS THE
AREA. THIS WEEKEND A LONGWAVE TROUGH IS PROGGED TO STALL OUT OVER
THE REGION. THIS COULD LEAD TO HEAVY RAINFALL FOR THE WEEKEND. AT
THIS TIME THE GFS...ECMWF AND GEFS BOTH HOLD THE TROUGH AND SW IN
PLACE OVER THE REGION THIS WEEKEND. AS WE GET CLOSER TO THE
WEEKEND WE SHOULD HAVE BETTER CONFIDENCE IN POSSIBLE HEAVY
RAINFALL.

ARG

&&

.CLIMATE...

RECORDS FOR 07-28

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1952     75 1977     77 1936     59 1911
                            1926
   KATL     101 1952     69 1977     77 1981     62 1911
   KCSG     100 1993     81 1977     77 2010     67 1954
                1952
   KMCN     101 1993     76 1977     77 1958     62 1911
                1952                    1936

RECORDS FOR 07-29

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1952     69 1984     76 1993     60 1911
                                        1981
   KATL     103 1952     73 1984     77 1993     63 1977
                            1926        1986
                                        1896
   KCSG     101 1952     74 1984     78 2010     65 1994
   KMCN     104 1986     74 1984     78 1986     63 1897
                1952

RECORDS FOR 07-30

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 1999     69 1984     76 2010     60 1925
                1915
   KATL      98 1986     68 1984     78 1896     61 1936
                1980
   KCSG     102 2010     76 1984     79 2010     65 1957
                1986
   KMCN     103 1986     74 1984     76 2010     62 1920
                                        2008
                                        1958

&&

.PREV DISCUSSION... /ISSUED 140 PM EDT MON JUL 28 2014/

AVIATION...
18Z UPDATE...
SURFACE FRONT JUST SOUTH OF ATL TO AHN. ACROSS CENTRAL GA SCATTERED
THUNDERSTORMS POSSIBLE THIS AFTERNOON WITH A FEW BECOMING STRONG.
CONVECTION ENDING EARLY EVENING. NORTH GA TAF SITES VFR THROUGH THE
PERIOD WITH SC TATTERED CUMULUS THIS AFTERNOON. WINDS WEST TO
NORTHWEST 10 TO 12KT WITH HIGHER GUSTS DIMINISHING AFTER 00Z. VFR ON
TUESDAY WITH NORTHWEST WINDS 10KT OCCASIONALLY GUSTY.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONCERNING CONVECTION... HIGH FOR ALL OTHER ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  87  64  86 /  10   5   5   5
ATLANTA         66  85  65  84 /  10   5   5   5
BLAIRSVILLE     60  79  55  78 /  10  10   5  10
CARTERSVILLE    62  84  61  84 /   5   5   5   5
COLUMBUS        67  89  66  86 /  20   5   5   5
GAINESVILLE     65  84  64  81 /  10   5   5   5
MACON           65  90  63  86 /  20   5   5   5
ROME            62  85  61  84 /   5   5   5   5
PEACHTREE CITY  63  85  60  85 /  10   5   5   5
VIDALIA         71  91  67  91 /  60   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....ARG
AVIATION...41
Hazardous weather outlook, Jul 28, 10:55 AM EDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1055 AM EDT MON JUL 28 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291500-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1055 AM EDT MON JUL 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EARLY EVENING ACROSS CENTRAL GEORGIA.  HEAT INDICES ARE
FORECAST TO BE NEAR 110 ACROSS EAST CENTRAL GEORGIA...

WEATHER HAZARDS EXPECTED...
HEAT INDICES ARE FORECAST TO BE FROM 105 TO 110 SOUTH AND EAST OF
A LINE FROM CORDELE TO SWAINSBORO. STRONG DAMAGING WINDS...SMALL
HAIL...FREQUENT LIGHTNING AND HEAVY RAIN ARE POSSIBLE WITH
THUNDERSTORMS THIS AFTERNOON SOUTH AND EAST OF A LINE FROM
COLUMBUS TO AUGUSTA.

DISCUSSION...
AN UNSEASONABLE COLD FRONT WILL MOVE THROUGH THE STATE TODAY. THE
FRONT WILL INTERACT WITH AN UNSTABLE AIRMASS ACROSS CENTRAL
GEORGIA THIS AFTERNOON AND LEAD TO THE DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
A CHANCE OF THUNDERSTORMS RETURN TO THE AREA ON THURSDAY AND
REMAIN IN THE FORECAST FOR THE REST OF PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 28, 3:06 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
306 PM EDT MON JUL 28 2014

GAZ085-086-281930-
306 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JOHNSON AND
EMANUEL COUNTIES UNTIL 330 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KITE...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JOHNSON AND EMANUEL COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE NEW HOME...MEEKS...KITE...NORRISTOWN
JUNCTION...MODOC...DELLWOOD AND SWAINSBORO. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3247 8228 3263 8271 3279 8263 3279 8260
      3268 8219
TIME...MOT...LOC 1907Z 290DEG 23KT 3268 8256
Special weather statement, Jul 28, 3:19 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT MON JUL 28 2014

GAZ096-097-109-281945-
319 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN LAURENS...BLECKLEY AND DODGE COUNTIES UNTIL 345 PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER REBIE...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
LAURENS...BLECKLEY AND DODGE COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MONTROSE...GOLDSBORO...
REBIE...ROWLAND...CHESTER...DUDLEY...DEXTER...HARLOW...RENTZ AND
CADWELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3246 8330 3261 8319 3243 8279 3224 8294
TIME...MOT...LOC 1919Z 302DEG 21KT 3249 8315
Special weather statement, Jul 28, 3:28 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT MON JUL 28 2014

GAZ090>092-102-103-282000-
328 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WEBSTER...
STEWART...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 400 PM
EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JAMESTOWN/SOUTH FORT BENNING TO BUENA
VISTA...MOVING SOUTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER...STEWART...SCHLEY...MARION AND CHATTAHOOCHEE COUNTIES
THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE ZELLOBEE...BUENA VISTA...CHRISTOPHER...MANTA...CUSSETA...
DOYLE...JAMESTOWN/SOUTH FORT BENNING...PUTNAM...WALLS CROSSING...
ELLAVILLE...DRANEVILLE...RENFROE...SEMINOLE...LA CROSSE AND BUMPHEAD.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3213 8457 3233 8501 3234 8498 3232 8474
      3232 8446 3219 8418 3218 8418 3216 8419
      3217 8442 3212 8444
TIME...MOT...LOC 1928Z 298DEG 31KT 3229 8484 3228 8465
          3228 8447
Special weather statement, Jul 28, 3:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT MON JUL 28 2014

GAZ097-282015-
344 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN LAURENS COUNTY
UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HARLOW...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LAURENS COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE HARLOW...DEXTER...DUBLIN...EAST DUBLIN...MINTER...
ORIANNA AND ROCKLEDGE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3246 8265 3246 8269 3241 8270 3237 8273
      3241 8307 3259 8306 3258 8267 3252 8268
      3252 8265 3249 8264
TIME...MOT...LOC 1945Z 275DEG 26KT 3249 8295
Special weather statement, Jul 28, 3:52 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT MON JUL 28 2014

GAZ086-282030-
352 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EMANUEL
COUNTY UNTIL 430 PM EDT...

AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TWIN CITY...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CANOOCHEE...TWIN CITY...GARFIELD AND GEORGE L SMITH
STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3256 8202 3254 8203 3255 8208 3251 8215
      3249 8216 3251 8231 3269 8229 3267 8208
      3261 8200
TIME...MOT...LOC 1953Z 277DEG 29KT 3259 8219
Special weather statement, Jul 28, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT MON JUL 28 2014

GAZ091-092-102>104-282045-
402 PM EDT MON JUL 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER...
SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 445 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENFROE TO CONCORD...MOVING SOUTHEAST AT 30
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WEBSTER...SUMTER...STEWART...SCHLEY AND MARION COUNTIES
THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE BROOKLYN...RENFROE...SEMINOLE...FRIENDSHIP...AMERICUS...
CHURCH HILL...FRIENDSHIP...PRESTON...CONCORD...DUMAS...LAMAR...
AMERICUS...PLAINS AND MADDOX. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3199 8445 3216 8472 3223 8481 3223 8466
      3225 8465 3220 8415 3194 8398
TIME...MOT...LOC 2002Z 295DEG 25KT 3221 8465 3219 8451
          3211 8434

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 1:59 AM EDTSpecial Weather StatementFFCUnion46 min
Jul 28, 2:31 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield29 min
Jul 28, 2:39 AM EDTSpecial Weather StatementFFCUnion, White51 min
Jul 28, 2:55 AM EDTSpecial Weather StatementFFCCatoosa, Whitfield35 min
Jul 28, 3:40 AM EDTSpecial Weather StatementFFCWalker, Whitfield50 min
Jul 28, 3:04 PM EDTSpecial Weather StatementFFCChattahoochee, Marion26 min
Jul 28, 3:06 PM EDTSpecial Weather StatementFFCEmanuel, Johnson24 min
Jul 28, 3:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Jul 28, 3:28 PM EDTSpecial Weather StatementFFCMarion32 min
Jul 28, 3:44 PM EDTSpecial Weather StatementFFCLaurens31 min
Jul 28, 3:52 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jul 28, 4:18 PM EDTSevere Thunderstorm WarningFFCCrisp, Sumter27 min
Jul 28, 4:29 PM EDTSpecial Weather StatementFFCLaurens31 min
Jul 28, 4:40 PM EDTSpecial Weather StatementFFCJefferson35 min
Jul 28, 4:42 PM EDTSpecial Weather StatementFFCCrisp33 min
Jul 28, 4:44 PM EDTSpecial Weather StatementFFCSumter31 min
Jul 28, 5:15 PM EDTSpecial Weather StatementFFCStewart, Webster45 min
Jul 28, 5:22 PM EDTSpecial Weather StatementFFCLaurens38 min
Jul 28, 7:21 PM EDTSpecial Weather StatementFFCHouston, Pulaski24 min
Jul 28, 7:53 PM EDTSpecial Weather StatementFFCEmanuel37 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.